# SDR 06FDEA2492

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10
- Aircraft serial: 47807
- Aircraft time: 63,887 hours, 26,068 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: AUB73581
- Condition: Cracked
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND VERTICAL STIFFENER (P/N AUB 7358-1) ON NR 3 PYLON AT LT T/R, CENTER HINGE CRACKED.
